# SDR UIEA2017091301648

- Difficulty date: August 12, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 8,489 hours, 1,420 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WS 500 CHANNEL CRACKED.   REPAIRED IAW R5-57-22-12059, REV A.
